# SDR IPXA2018110535658

- Difficulty date: November 5, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 31,657 hours, 21,870 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 231XMF
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CARGO DECK FLOORBOARD WAS DAMAGED.  MANUFACTURED A NEW FLOORBOARD IAW EO B757-5320-9092-K.
